# SDR DLM88090181

- Difficulty date: February 2, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 50,117 hours, 38,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON GEAR HANDLE DOWN LT MG AND NOSE GEAR WERE GREEN RT MG DID NOT ILLUMINATE PRESSED ON W/O SUCCESS ELECTED TO GO AROUND.  TOWER VISUALLY CONF ALL GEAR DOWN, ATTEMPTED TO RELAMP LMG AND NLG LTS WITH RMG W/O SUCCESS, F/O VISUALLY CONFIRMED MLG WITH PERISCOPE IAW QRH.  DECLARED EMERGENCY GEAR PINS INSTALLED AFTER LANDING.  VERIFIED ALL BULBS BURNED OUT RT MG POSITION LIGHT.  RELAMPED WITH SAME TEST OK ON GEAR POSITION LIGHT TEST.  PER AMM 32-60-03-201.  PERFORMED PSEU BITE AND SENSOR TEST OF RT MG DOWN AND LOCKED SENSOR.  ALL PASS/NO FAULT/GEARPINS REMOVED.
